# SDR SWAA061594

- Difficulty date: May 10, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 26,344 hours, 15,103 cycles
- Engine: Ge CFM567B24
- Engine time: 26,344 hours, 15,103 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: P336P08
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND NR 1 ENGINE HPC 6TH STAGE BLADE WITH MISSING MATERIAL ON THE L/E IN DIMENSION -B- AREA OF THE AIRFOIL THAT MEASURES 058 INCH DEEP.  REMOVED AND REPLACED NR 1 ENGINE PER SWA MT.
